# SDR SWAA2023052530072

- Difficulty date: April 22, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 49,661 hours, 34,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY LIGHT BATTERY PACK STA 597 LT SIDE AT PASSENGER CABIN (1 EA) 2023-282493<[01] REMPLACED EMERGENCY LIGHT BATTERY PACK STA 597 LT SIDE AT PASSENGER CABIN IAW B737-700 AMM STEP 4.E EXCEP 4.E(3)(E) AND 4.E(3)(F) AND 4.F TEST IS OK;[02] CORRECTED STEP 1  REPLACED EMERGENCY LIGHT BATTERY PACK STA 597 LT SIDE AT PASSENGER CABIN IAW B737-700 AMM STEP 4.E EXCEP 4.E(3)(E) AND 4.E(3)(F) AND 4.F TEST IS OK;[03] CORRECTED STEP 1 AND 2 REPLACED EMERGENCY LIGHT BATTERY PACK STA 597 LT SIDE AT PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-805 STEP 4.E EXCEP 4.E(3)(E) AND 4.E(3)(F) AND 4.F TEST IS OK;[04] CORRECTED STEP 3 REPLACED EMERGENCY LIGHT BATTERY PACK STA 597 LT SIDE AT PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-805 STEP 4.E EXCEPT 4.E(3)(E) AND 4.E(3)(F) AND 4.F. TEST IS OK. SEE INDIVIDUALS SING OFF BELOW.;[05] CORRECTED STEP 4 REPLACED EMERGENCY LIGHT BATTERY PACK STA 597 LT SIDE AT PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-805 STEP 4.E EXCEPT 4.E(3)(E) AND 4.E(3)(F) AND 4.F. TEST IS OK. SEE INDIVIDUALS SIGNOFF BELOW.;[06] TASK CARD COMPLETE.    SEE INDIVIDUAL SIGNOFFS BELOW.
